# SDR HNAA9594226

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Sw
- Part number: 682015
- Condition: Failed
- Location: Rudder
- Part time: 17,806 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3064 - PBI-TPA - DURING FLIGHT, THE RUDDER TRIM MADE AN UNCOMMANDED RIGHT TRIM.  THE PILOT RETURNED THE SWITCH TO CENTER MANUALLY AND CONTINUED ON TO TPA WITHOUT INCIDENT.  REMOVED AND REPLACED THE RUDDER TRIM SWITCH.  (M)
